Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will the intake of lonazep lead to loss of memory?

hi doctor, i have been taking lonazep .5 regullarly in the morning and at bed time. i want to get rid of this medician coz of some side effect like loss of memory and facibg some other problem. i use to take this medician as prescribed by the doctor....kindly help me out. will be greatful to you
Mon, 15 Sep 2014
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Thank you for your query. I can understand your concerns.
Lonazep (0.25 mg Clonazepam) can cause memory impairment,anterograde amnesia i.e..loss of the ability to create new memories after the event that caused the amnesia, leading to a partial or complete inability to recall the recent past, while long-term memories from before the event remain intact.
Patient should avoid intake of alcoholic beverages or other CNS depressants while taking Lonazep.
Other common side effects from clonazepam are :drowsiness,dizziness,tiredness,weakness,dry mouth,diarrhea,upset stomach
changes in appetite.





Regards

Dr. T.K. Biswas M.D.
Mumbai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can prolonged use of Topamax as an aid for migraine sufferers lead to permanent memory loss even after one stop using this medication ? I also use...